# SDR SWI2023F00190

- Difficulty date: June 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SEAL STRIKER PREVIOUS REPAIR HAS BEEN DAMAGED.  FLAGGED      (C-CHECK RO 8/16/2023)    REMOVED PAX DOOR AFT SEAL STRIKER PREVIOUS REPAIR AND INSTALLED NEW PAX DOOR AFT SEAL STRIKER STRAP REF CRJ-700 SRM 53-21-23-201- 003-A01. LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
